CSN Login
Members Online: 7

You are here

Arimidex stomach burning and heartburn

Lisa L
Posts: 3
Joined: Jun 2020

I’ve been on  Arimidex for two months now  I am having terrible stomach upset and burning sensation that goes to Esophagitis.  Does anyone have this kind of problem with Arimidex?  I am taking a two-week break from my oncologist and switching to Femara.  

Lisa L
Posts: 3
Joined: Jun 2020

my doctor have prescribed Omeprazole40 mg; switched to Esomeprazole 40 Mg; added Pepcid Complete, Mylsnta liquid, Sucralfate and now Dexilant.  Nothing is helping with the stomach burn from Arimidex.  

wallis2
Posts: 45
Joined: May 2019

I am sorry you are having this burning sensation.  I have been on arimidex for over a year an I have never had stomach burning.  I do have tingling in my hands, legs, and back sometimes.  My bones hurt all the time.  hot flashes, can't sleep, stiffness, numbness and swelling in my leg, but it went down after I started exercising.  The hot flashes are horrible!!!  

Lisa L
Posts: 3
Joined: Jun 2020

Hi wallis2, I've reoccurng breast cancer second time. I suffered from bad sleep too, wake up every 2 hours or less from Arimidex. Only my right thumb wrist hurts, no other bone pains. And I do get hot flashes, it comes so unexpectedly ! My whole forehead, and chest is dripping with sweat.  It's crazy!!    I took Tamoxifen before and had no problem.  This time my oncologist switched me Arimdex for postmenopausal women.  The stomach burn is so burn. She agreed for me to stop for 2 weeks, and will have to take Femara next week. The stomach burn have lessened in this past week.  I'm going to get an endoscopy to see what's causing the burning, I guess I'll have to find out if it's my stomach/intestinal issues or if  the ARimidex is the root of my burn. And I have to see if Femara will have similar side effects.  

Subscribe to Comments for "Arimidex stomach burning and heartburn "